I was taking Benicar, but my cardiologist and PCP changed to 50 mg of Hydralazine twice a day. I am having extreme fatigue, hair loss, weight gain, and diarrhea. What suggestions can you give me before my cardiologist appointment in August. I just feel terrible.
Why did he change you? I certainly tell him how you feel and I would ask to go back on a med that was in the same class as benicar if not benicar, obviously you can't go on like this. Believe it or not, I am having a similar problem with my cardiologist. He is determined to put me on a bp med I know from past experience doesn't work well for me, so I'm documenting my bp and pulse daily, and how I feel, and in august he'll get all that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2014 • 1 answer
Posted 17 Dec 2014 • 2 answers
Posted 31 May 2016 • 2 answers
Posted 29 May 2017 • 2 answers
Infectious Gastroenteritis - Should I be worried? I was exposed to stomach flu/virus. 2 days later I
Posted 19 days ago • 0 answers